# SDR DXTA2024062012088

- Difficulty date: June 18, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800149
- Aircraft time: 14,729 hours, 9,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 008896
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS OVER EMERGENCY EXIT AND ON BULKHEAD SEAT BEHIND SEAT 9 FAIL PREFLIGHT TEST. MUST REPEAT RECHARGE PROCEDURE TO MAINTAIN CHARGE.  REMOVED EMERGENCY LIGHTING BATTERY #4 P/N: CBS28-1 S/N: 008896 AND INSTALLED CUSTOMER SUPPLIED REPAIRED EMERGENCY LIGHTING BATTERY P/N: CBS28-L S/N: 005425 BATTERY DATED 05/23/24 IAW C680 AMM 33-50-10. NO DEFECTS NOTED. OPS CHECK FOUND FUNCTIONAL.
